# SDR NACA2024012510003

- Difficulty date: January 21, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,911 hours, 18,898 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Tripped
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK INSPECTION FOUND APU LUBE OIL DIFFERENTIAL PRESSURE INDICATOR POPPED OUT. REMOVED AND REPLACED LUBE FILTER ELEMENT AS PER REF B767 AMM 49-27-03. PERFORMED OPS CHECK FOUND NORMAL.
